Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Itchy, burning skin rashes over face, thighs. Also have anal itching, migraine, headache, bloating. Reason?

I am 33, I have skin rashes since 3 yrs over face and thighs, with itching and burning sensation. These rashes dont go away. worse before mensuration, I have anal itching also. often get migraine and headache , bloating and acidity though I eat healthy food, like fruits, avoiding wheat which I thought to be the culprit but the rashes are persistent. I always had smooth and clear skin. Please let me know what is wrong. I have tried enough antihistamines and immunosuppressants. pls. tell me the cause so that i can avoid it.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
there are many reasons it can be due to medicines taken forother ailments like paracetamol ibuprufen calcium vitamins iron diet suppliments
can be oils shampoo ointments hena dyes and other body application materials
can be cooking oils
it can be food item which can be diagnosed by getting blood serum tests for specific antibodies for milk wheat potato chana rice nuts egg and common food you take
and if positive withdraw

Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor